# SDR WLDA2004115

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC84005
- Condition: Scratched
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING 2C+12A CHECK, FOUND 3 EA SCRATCH ON EXTERNAL SKIN ON LT HST L/E BETWEEN XFS 275.410 AND XFS 263.762.  BLENDED REPAIR PER EGAT EI W2004A 55B-575 REV 00 (1-PGVIM WITH FAA 811-3 FORM DATED SEP/23/2004). CONDITION CHECK FOUND SATISFACTORY.
